# SDR 2008UALA01295

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 68,441 hours, 11,194 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Condition: Fod
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

LEFT PACK FAILED ON TAKEOFF WITH PACK INOP AND PACK OFF DISPLAYED RESET NORMAL BUT HAD PLASTIC BURNING SMELL AND ALSO A RATTLING SOUND IN DUCTING AREA ABOVE SEAT 9C.  CREW SELECTED PACK OFF AGAIN AND BURNING SMELL AND RATTLE STOPPED.  FOUND LEFT PACK CONTROL VALVE NOT OPENING FULLY FOUND PLASTIC IN BUSINESS CLASS WARMING OVEN, REMOVED PLASTIC. REPLACED VALVE PER MM 21-51-01. PACK OPS CHECKS NORMAL. AC OK FOR SERVICE.
